# SDR 0088585

- Difficulty date: November 18, 2005
- Submitted: May 2, 2007
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Unknown
- Part number: 7826761
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, BEYOND SPEC.
